U.S. doctors online nowAsk doctors free
NJ
A 23-year-old female asked:

I am 23 years old and i have began spotting after two weeks of my last period. i am sexually active but i had a paragard inserted in september 2014. ?

1 doctor answer4 doctors weighed in
Dr. Clarene Cress
Specializes in Pediatrics
Several reasons: for spotting: You may have a minor hormone imbalance due to stress or thyroid problem. The IUD may have been slightly disloged, causing irritation. If there is a discharge and abdominal discomfort, infection needs to be considered. Some women have spotting naturally during ovulation. If you have fever, heavy bleeding or pain, see your doctor urgently, otherwise get it checked if it persists.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated May 23, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.